# SDR IPXA10559412

- Difficulty date: April 1, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY: FWD BULKHEAD TO FLOOR SUPPORT HAS SEVERAL AREAS OF CORROSION.  CORROSION REMOVAL BEYOND ALLOWABLE LIMITS. REMOVED AND REPLACED STRINGER.
